• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2013, Volume: 6, Issue: 9, Pages: 1-8

Original Article

Homology Groups and Foldings on Buchdahi Space


The purpose of this paper is to give a combinatorial characterization and also construct representations of the homology group of the submanifolds of Buchdahi space by using some geometrical transformations. The homology groups of the limit Buchdahi space are presented. The homology groups of some types of geodesics in Buchdahi space are discussed. Theorems governing this connection are achieved.
Keywords: Buchdahi Space, Homology Group, Folding, Retractions, Deformation Retract.


Subscribe now for latest articles and news.